# SDR CALA2022022400496

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 59,188 hours, 25,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NA
- Part serial: NA
- Condition: Failed
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS OPERATIONAL CHECK: {A3NB-33-3-6012} - EPSU TEST FAULTS EPSU BATTERY EMER R. 33-51-38. REPLACED BATTERY PACK, IAW AMM 33-51-38-400-002-AO, RETESTED GOOD.
